# SDR A6WA2013082741166

- Difficulty date: August 14, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 26,247 hours, 25,101 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Rt Wing Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COLDWORK PROCESS FOUND 1 EA OVERSIZED HOLE ON RT LWR WING MLG TRUNNION STEEL STRAP ON WING PLANK.  ACCOMPLISHED REAM AND COLD WORK OF FASTENER HOLE AND INSTALLED  IAW REO 601R-57-21-1982.
